# SDR UHLA2009012300019

- Difficulty date: January 23, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 11,398 hours, 7,224 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 17070405403
- Part serial: 00061
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Part time: 11,409 hours, 7,245 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WITH A POSITIVE RATE OF CLIMB ESTABLISHED, WE ATTEMPTED TO RETRACT THE LANDING GEAR.  THE LANDING GEAR HANDLE COULD NOT BE MOVED FROM THE DOWN POSITION.  WE ATTEMPTED THIS SEVERAL TIMES WITH NO SUCCESS. WE DETERMINED THE BEST COURSE OF ACTION WAS TO RUN THE QRH ITEMS FOR BEING UNABLE TO RETRACT THE LANDING GEAR.  AFTER RUNNING THE QRH ITEMS WE DECIDED TO RETURN TO ORD WHERE A NORMAL LANDING WAS MADE.  NO EICAS MSG WERE PRESENT DURING THE ENTIRE EVENT.
